# SDR ASAA2023032742619

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,545 hours, 10,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC FAILURE CAPTAIN'S SIDE. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836. OPERATIONAL TEST OF THE FMC IS NORMAL, REF B737-900 AMM TASK 34-61-00-710-801. NO DEFECTS NOTED.
